Mean curvature flow of the graphs of maps between compact manifolds

Kuo Wei Lee, Yng Ing Lee

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We make several improvements on the results of M.-T. Wang (2002) and his joint paper with M.-P. Tsui (2004) concerning the long time existence and convergence for solutions of mean curvature flow in higher codimension. Both the curvature condition and lower bound of *Ω are weakened. New applications are also obtained.

Original languageEnglish
Pages (from-to)5745-5759
Number of pages15
JournalTransactions of the American Mathematical Society
Volume363
Issue number11
DOIs
Publication statusPublished - 2011 Nov 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this